Please use this identifier to cite or link to this item:
Title: Embeddings of Beppo-Levi spaces in Hölder-Zygmund spaces, and a new method for radial basis function interpolation error estimates
Authors: Beatson, RK
Bui, H-Q
Levesley, J
First Published: Dec-2005
Citation: JOURNAL OF APPROXIMATION THEORY, 2005, 137 (2), pp. 166-178
DOI Link: 10.1016/j.jat.2005.07.009
ISSN: 0021-9045
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.